MathSciNet Relay Station
MathSciNet bibliographic data
MR1616103 (99a:82067) 82C31
Chaves, A. S. A fractional diffusion equation to describe Lévy flights. Phys. Lett. A 239 (1998), no. 1-2, 13–16.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement